For selected items:

Construction of Simple, Stable, and Convergent High Order Schemes for Steady First Order Hamilton–Jacobi Equations

Abstract

A Stable and Efficient Method for Treating Surface Tension in Incompressible Two-Phase Flow

Abstract

Robust Topological Operations for Dynamic Explicit Surfaces

Abstract

Preconditioned Nullspace Method for the Two-Dimensional Oseen Problem

Abstract

Convergence Characteristics and Computational Cost of Two Algebraic Kernels in Vortex Methods with a Tree-Code Algorithm

Abstract

A Locally Conservative Finite Element Method Based on Piecewise Constant Enrichment of the Continuous Galerkin Method

Abstract

Minimal Repetition Dynamic Checkpointing Algorithm for Unsteady Adjoint Calculation

Abstract

A Simplified Method for Upscaling Composite Materials with High Contrast of the Conductivity

Abstract

A MUSTA Scheme for a Nonconservative Two-Fluid Model

Abstract

A Composite Mixed Finite Element for Hexahedral Grids

Abstract

Lagrange Multiplier Approach with Optimized Finite Difference Stencils for Pricing American Options under Stochastic Volatility

Abstract

On the Accuracy of the Numerical Detection of Complex Obstacles from Far Field Data Using the Probe Method

Abstract

Flow Simulation in Three-Dimensional Discrete Fracture Networks

Abstract

Sensitivity Analysis for Oscillating Dynamical Systems

Abstract

Molecular Embedding via a Second Order Dissimilarity Parameterized Approach

Abstract

An Anisotropic Error Estimator for the Crank–Nicolson Method: Application to a Parabolic Problem

Abstract

A Robust Numerical Method for Stokes Equations Based on Divergence-Free H(div) Finite Element Methods

Abstract

Guidance for Choosing Multigrid Preconditioners for Systems of Elliptic Partial Differential Equations

Abstract

Nonnegative Diagonals and High Performance on Low-Profile Matrices from Householder QR

Abstract

An Efficient TVL1 Algorithm for Deblurring Multichannel Images Corrupted by Impulsive Noise

Abstract

Solution of the Sediment Transport Equations Using a Finite Volume Method Based on Sign Matrix

Abstract

Error Analysis of an Adaptive Implicit Scheme for Hyperbolic Conservation Laws

Abstract

Monotone Finite Volume Schemes of Nonequilibrium Radiation Diffusion Equations on Distorted Meshes

Abstract

Nonparametric Density Estimation for Randomly Perturbed Elliptic Problems I: Computational Methods, A Posteriori Analysis, and Adaptive Error Control

Abstract

Combinatorial Optimization of Matrix-Vector Multiplication in Finite Element Assembly

Abstract

Correct Rounding and a Hybrid Approach to Exact Floating-Point Summation

Abstract

Multigrid Accelerated Tensor Approximation of Function Related Multidimensional Arrays

Abstract

Computing Semiclassical Quantum Dynamics with Hagedorn Wavepackets

Abstract

Numerical Studies of Discrete Approximations to the Allen–Cahn Equation in the Sharp Interface Limit

Abstract

Exact Bounds for Linear Outputs of the Advection-Diffusion-Reaction Equation Using Flux-Free Error Estimates

Abstract

A Forward Approach to Numerical Data Assimilation

Abstract

Convergence of Weakly Imposed Boundary Conditions: The One-Dimensional Hyperbolic Case

Abstract

Cache-Oblivious Sparse Matrix–Vector Multiplication by Using Sparse Matrix Partitioning Methods

Abstract

Iterative Methods for the Saddle-Point Problem Arising from the ${\bfH}_C/{\bfE}_I$ Formulation of the Eddy Current Problem

Abstract

Analytic Sensing: Noniterative Retrieval of Point Sources from Boundary Measurements

Abstract

Conformal Maps to Multiply Slit Domains and Applications

Abstract

THIS ISSUE

Go to SIAM Journal on Scientific Computing
Volume 31Issue 42009
pp. 2419-3215
ISSN (print): 1064-8275
ISSN (online): 1095-7197
CODEN: sjoce3
Frequency: Bimonthly